Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have light brown lines on feet, no pain, back pain. Should i be worried?

i have light brown lines located on the sides of my feet from mid ankles to the knuckle of my pinky toe. They look like very thin scratches but they are not, and they do not hurt. I have taken medication because of back pain and sleep medication, i also took a shot for back pain ( hopefully these meds and shots were not the cause of this) I am a 38 yr old female and id really love to show off my feet this summer! thanks again
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The light brown lines that you have are likely to be due to a superficial pigment changes. The back pain is not related to these lines. There is no need to worry. You can take mild pain killers for pain.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor